MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC
Model Number SYM2012E
Medical Device Problem Codes Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Diarrhea (1811); Emotional Changes (1831); Hematoma (1884); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Scar Tissue (2060); Hernia (2240); Discomfort (2330); Injury (2348); Obstruction/Occlusion (2422); Cramp(s) /Muscle Spasm(s) (4521); Nodule (4551); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: lot#n5g0251ux), reltack3x10 reliatack articulat reload a (lot#n6f0149ux).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced recurrence, adhesions, pain, and discomfort.Post-operative patient treatment included revision surgery.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced mental pain, scarring, permanent impairment, loss of enjoyment of life, defective mesh, inflammation, recurrence, adhesions, pain, and discomfort.Post-operative patient treatment included revision surgery and hernia repair with mesh.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
H6 (patient codes, ime e2402: labs abnormal for white blood count, mass).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced mental pain, scarring, permanent impairment, loss of enjoyment of life, defective mesh, inflammation, recurrence, adhesions, pain, discomfort, labs abnormal for white blood count, mass.Post-operative patient treatment included revision surgery, hernia repair with mesh, ct scan, exploratory laparotomy, adhesiolysis, use of abdominal binder.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced mental pain, scarring, permanent impairment, loss of enjoyment of life, defective mesh, inflammation, recurrence, adhesions, pain, discomfort, labs abnormal for white blood count, mass, infection, hematoma, obstruction, pelvic area stomach cramps every other week, and diarrhea following every meal.Post-operative patient treatment included revision surgery, hernia repair with mesh, ct scan, exploratory laparotomy, adhesiolysis, use of abdominal binder, and medication.
 
Additional Manufacturer Narrative
Additional information: a4, b5, b7, h6 (ime, imf codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SYMBOTEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
mounds view,mn, CT 55112
7635265677
MDR Report Key10244678
Report Number9615742-2020-01445
Device Sequence Number14010309
Product Code FTL
UDI-Device Identifier10884521190436
UDI-Public10884521190436
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142908
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberSYM2012E
Device Catalogue NumberSYM2012E
Device Lot NumberPOF0760X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer03/16/2022
04/06/2022
06/14/2023
12/11/2024
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date04/05/2022
04/21/2022
06/20/2023
12/17/2024
Date Device Manufactured07/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RELTACK10R RELIATACK ARTICULATING RELOAD; RELTACK10R RELIATACK ARTICULATING RELOAD
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexFemale
Patient Weight88 KG